Borel complexity of isomorphism between quotient Boolean algebras

Journal of Symbolic Logic 73 (4):1328-1340 (2008)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,480

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Remark on Martin's Conjecture.Su Gao - 2001 - Journal of Symbolic Logic 66 (1):401-406.
The Borel Complexity of Isomorphism for Theories with Many Types.David Marker - 2007 - Notre Dame Journal of Formal Logic 48 (1):93-97.
Boolean Sentence Algebras: Isomorphism Constructions.William P. Hanf & Dale Myers - 1983 - Journal of Symbolic Logic 48 (2):329-338.

Analytics

Added to PP
2010-09-12

Downloads
38 (#304,708)

6 months
1 (#417,474)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references